# SDR ASAA0210084

- Difficulty date: April 21, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING AT SEAT PALLET 9-11 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER, THEN LIGHTS TESTED NORMAL.  (M)
